RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1056–1090 (Mi izv2352)  

This article is cited in 10 scientific papers (total in 10 papers)

Formal relations between analynic functions

A. M. Gabrièlov


Abstract: In this paper we give conditions under which the completion of the kernel of a homomorphism of analytic rings $\varphi\colon A\to B$ coincides with the kernel of the corresponding homomorphism of the completions $\widehat\varphi\colon\widehat A\to\widehat B$.

Full text: PDF file (3042 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1056–1088

Bibliographic databases:

UDC: 513.88
MSC: Primary 14B10, 32B05; Secondary 58C25, 13J10
Received: 07.12.1972

Citation: A. M. Gabrièlov, “Formal relations between analynic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1056–1090; Math. USSR-Izv., 7:5 (1973), 1056–1088

Citation in format AMSBIB
\Bibitem{Gab73}
\by A.~M.~Gabri\`elov
\paper Formal relations between analynic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1056--1090
\mathnet{http://mi.mathnet.ru/izv2352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=346184}
\zmath{https://zbmath.org/?q=an:0288.32008}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1056--1088
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001992}


Linking options:
  • http://mi.mathnet.ru/eng/izv2352
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “A theorem on topological versal deformation”, Math. USSR-Izv., 9:2 (1975), 277–296  mathnet  crossref  mathscinet  zmath
    2. Edward Bierstone, Pierre D. Milman, “Local analytic invariants and splitting theorems in differential analysis”, Isr J Math, 60:3 (1987), 257  crossref  mathscinet  zmath  isi
    3. Edward Bierstone, Pierre D. Milman, “Semianalytic and subanalytic sets”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 67:1 (1988), 5  crossref  mathscinet  zmath
    4. Edward Bierstone, Pierre D. Milman, “Flatness in analytic mappings I. On an announcement of Hironaka”, J Geom Anal, 1:1 (1991), 19  crossref
    5. Zachary Robinson, “Smooth points ofp-adic subanalytic sets”, manuscripta math, 80:1 (1993), 45  crossref  mathscinet  zmath  isi
    6. Shuzo Izumi, “Note on linear chevalley estimate for homomorphisms of local algebras”, Communications in Algebra, 24:12 (1996), 3885  crossref
    7. M. Briskin, Y. Yomdin, “Algebraic Families of Analytic Functions, I”, Journal of Differential Equations, 136:2 (1997), 248  crossref
    8. Hans Schoutens, “Closure of Rigid Semianalytic Sets”, Journal of Algebra, 198:1 (1997), 120  crossref
    9. Shuzo Izumi, “Flatness of differentiable functions along a subset of a real analytic set”, J Anal Math, 86:1 (2002), 235  crossref  mathscinet  zmath  isi
    10. Hernán Cendra, María Etchechoury, “Desingularization of implicit analytic differential equations”, J Phys A Math Gen, 39:35 (2006), 10975  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:229
    Full text:76
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021